# SDR UIEA200600018

- Difficulty date: March 7, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32832
- Aircraft time: 18,287 hours, 2,976 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Mid Flap
- Component: Mid Flap, Boeing
- Component part number: 65B02025133A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A-4 CHECK, LEFT HAND INBOARD T/E MID FLAP HAS IMPACT DAMAGE WITH DELAM ON LOWER AFT INBOARD SURFACE AS MARKED.  REPAIR CARRIED OUT IAW SRM 51-70-06 AND SRM 57-53-01.
